# SDR SIMA20170928001

- Difficulty date: September 28, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,643 hours, 28,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Frame 78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED JUST AFT OF FRAME 78, BETWEEN STRINGERS 5R AND 6R. COMPLIED WITH ERS-EM-53MR-2943.
